| Model Number |
11287205 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was discarded and not returned for failure investigation.The root cause of this failure was not identified.
Event or Problem Description
It was reported that during a bd clinical practice site visit, it was reported that the tubing sets had separated below the safety clamp as well as at the upper fitment, upon loading the set into the pump.The event occurred in inpatient pediatric units and pediatric intensive care units (picu), prior to attaching the sets to the patients.